# SDR CALA2010091700430

- Difficulty date: September 11, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 30,565 hours, 10,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; EMERGENCY BATTERY PACK M1670 INOP AT STA 727C +13 LEFT.  REMOVED & REPLACED BATTERY PACK & CHARGER ASSY M1670 AND OPS CHECKED GOOD IAW B737-789AMM 33-51-06.
